# SDR USAA030047

- Difficulty date: May 2, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5540 · Rudder Structure
- Part: Flange
- Condition: Broken
- Location: Rudder
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HINGE COVER ATTACH FLANGE BROKEN OFF, LOWER RIGHT SIDE OF RUDDER 23 INCHES FROM BOTTOM.  MANUFACTURED REPAIR STRAP AND FILLERS PER EA 76261.  (M)
